EconPapers    
Economics at your fingertips  
 

Some Results on Cointegration with Random Coefficients in the Error Correction Form: Estimation and Testing

P. W. Fong and W. K. Li

Journal of Time Series Analysis, 2004, vol. 25, issue 3, 419-441

Abstract: Abstract. This study considers a time‐series model with random coefficients in cointegration. The estimation problem can be solved by maximizing the log‐likelihood. Asymptotic distributions of the least squares and maximum likelihood estimates are considered. The randomness of the cointegration vector is checked by a score‐based test approach. The test statistic converges asymptotically to a functional of Brownian processes. An empirical application to two cointegrated series, federal fund rate and 90‐day treasury bill rate is considered.

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.2004.01913.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:25:y:2004:i:3:p:419-441

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:25:y:2004:i:3:p:419-441